Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Limit distributions of the minimax of independent identically distributed random variables


Authors: Herman Chernoff and Henry Teicher
Journal: Trans. Amer. Math. Soc. 116 (1965), 474-491
MSC: Primary 60.30
MathSciNet review: 0185640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The class of limiting distributions of the normalized minimax (or maximin) of independent identically distributed random variables is obtained and the domains of attraction of the three limiting types are characterized. Asymptotic independence of the minimax and maximin is also demonstrated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0185640-3
PII: S 0002-9947(1965)0185640-3
Article copyright: © Copyright 1965 American Mathematical Society